After three days of Levaquin I got depressed and kept having "panic attacks" - totally unusual for me. I stopped the pills and thought I felt better two days later but now, on the third day, I am very jumpy again. How long should it be for these feelings to go away if they are caused by the Levaquin?
How long after Levaquin stopping do the side effects last?
Question posted by RonnieG on 27 Sep 2010
Last updated on 21 May 2018
My legs are also very "rubbery" and weak.
I took levaquin in Feburary only for two days and have depression and panic attacks. That drug is mean! How long will this last? Been about 4 weeks so far. . Had one good day this week. Is there anything to do to get it out of system faster? I'm doing more cardio on treadmill so hoping that helps some
The EXACT same thing happened to me. I took Levaquin for two days. 1 pill a day, 500mg. On the second day, about an hour after I took it, my heart started pounding, my head hurt, I threw up, I had the WORST panic attack I've ever had in my life. It's now two days since it happened and I'm still a little off. I had to take .25mg of clonazepam so that I wouldn't end up in the hospital. I never want to feel like this again. That company that makes it should be ashamed. How can they sell this garbage!
I had the same reaction to Levaquin, side effects should clear up very soon, give it a few days. Tell your doc and pharmacist that you can NOT take Levaquin again!
Hope you are feeling better very soon, let us know.
- Levaquin uses and safety info
- Levaquin information for Healthcare Professionals (includes dosage details)
- Side effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.